Hedex Extra tablets are formulated to provide extra relief from headache including migraine and tension headache. Also suitable for backache, rheumatic and muscle pain, toothache and period pain.
Hedex Extra also relieves the fever, sore throat, aches and pains of colds and flu. The tablets are coated and shaped to be easy to swallow. Contains Paracetamol and Caffeine for fast effective pain relief.
Each tablet contains the active ingredients Paracetamol 500 mg and Caffeine 65 mg
Also contains Potassium Sorbate (E 202) and Brilliant Blue FCF (E 133) Preparation and Usage
Please read the enclosed leaflet carefully before taking these tablets
How to Take
Adults and children aged 16 years and over:
Take 2 tablets, with water, every 4-6 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children aged 12 – 15 years:
Take 1 tablet, with water, every 4-6 hours as required.
Do not take more frequently than every 4 hours. Do not take more than 4 tablets in 24 hours.
Do not give to children under 12 years of age except on medical advice.
For professional advice on medicines consult your pharmacist.
Storage- Store below 25ºC.
We save you the hassle of shopping around. With Bodycare, you get your favourite big brand products at always low prices.
Never miss a deal, special offer or exciting news again! Sign up to our newsletter and we will keep you up-to-date with all our latest offers.
Copyright 2023. Registered Office, 9 Western Ave, Matrix Park, Leyland, Lancashire PR7 7NB | Registered in England and Wales 1764610
Strictly Necessary Cookie should be enabled at all times so that we can save your preferences for cookie settings.
If you disable this cookie, we will not be able to save your preferences. This means that every time you visit this website you will need to enable or disable cookies again.